# SDR FAA20140131000002

- Difficulty date: January 9, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 5
- Part time: 3,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, NOTICED LIGHT COATING OF OIL TOP FWD CASE.  CLEANED AND COMPLIED WITH CSB97-9 DYE CHECK.  VERIFIED CRACK FWD TOP OF NR 5 CYLINDER.  NOTED FLOW DIVIDER BRACKET BROKEN FWD AND AFT OF MOUNT. 166 HRS. SINCE RAM SERVICEABLE CASE INSTALLED.
